MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number/product information is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder system, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to glenoid loosening.The patient is a female, date of birth (b)(6) 1956.The event happened in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24188853
Report Number3008021110-2026-00096
Device Sequence Number20827100
Product Code KWS
UDI-Device Identifier08033390080613
UDI-Public8033390080613
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown